Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Proof of the fundamental theorems on second-order cross partial derivatives


Author: A. E. Currier
Journal: Trans. Amer. Math. Soc. 35 (1933), 245-253
MSC: Primary 26B05
MathSciNet review: 1501681
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B05

Retrieve articles in all journals with MSC: 26B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501681-4
PII: S 0002-9947(1933)1501681-4
Article copyright: © Copyright 1933 American Mathematical Society